PathPathPathcloseGroup 8single-neutral-circleshopping-basket-1searchsend-email-2common-file-horizontal-imagetwitterlock-2cogNottingham ForestIcon / Health
PathPathPathcloseGroup 8single-neutral-circleshopping-basket-1searchsend-email-2common-file-horizontal-imagetwitterlock-2cogNottingham ForestIcon / Health

Calpol SixPlus Fastmelts

Images for illustrative purposes only

  • Contains paracetamol
  • Colour and sugar free
  • Works quickly and effectively
  • Genuine medication
  • All medications sourced in the UK
Calpol SixPlus Fastmelts are paracetamol-containing melt-in-the-mouth tablets, designed to relieve pain and bring down fevers or high temperatures. This medicine is specifically designed for children aged above 6 years, in the treatment of headaches, cold and flu, earache, toothache and sore throats.
Loading data for Product options...
£3.49
Combined ShapeOrder within21h52m6s

to receive your order 25th September

  • help status icon

    All inclusive service

    No hidden fees

  • help status icon

    Free Tracked Delivery

    Discreet packaging

  • help status icon

    Prescription included

    Via our online assessment

  • Quick & Easy

    No appointment or long waiting times

  • Discreet Packaging

    Plain packaging with no medical stamps or marks

  • Confidential Service

    Your information stays with us and private payment

  • UK Medication

    Dispensed by registered UK pharmacists

Read up

    Calpol SixPlus Fastmelts are paracetamol-containing melt-in-the-mouth tablets, designed to relieve pain and bring down fevers or high temperatures. This medicine is specifically designed for children aged above 6 years, in the treatment of headaches, cold and flu, earache, toothache and sore throats.

    Calpol SixPlus Fastmelts contain paracetamol, which is a mild painkiller used in the treatment of a variety of ailments. The active ingredient is thought to work by reducing the production of prostaglandins in the brain and spinal cord, thus reducing the sensitivity in the area causing the pain, as well as our ability to feel it. It doesn’t, however, fix the problem causing the pain; it just prevents us from feeling it.

    Children are affected by a number of things that can cause them pain and it’s important to be able to relieve them of this where possible. Calpol SixPlus Fastmelts are easy to get your child to take, thanks to its melt-in-the-mouth form and nice flavour. The medicine acts quickly to effectively to get your child feeling better as soon as possible.

    This medicine is for oral use only and you should always follow the dosage guidelines contained in the enclosed leaflet. To remove a tablet from the packet, use your fingernail to break the foil along the dotted lines and then press the tablet out. If you don’t break the foil beforehand, you could crush or crumble the tablet by attempting to press it straight out.

    The tablets should be placed in the mouth and sucked gently until they eventually melt away on the tongue. You do not need to take them with a glass of water. Alternatively, they can be dispersed into a syrup by placing a tablet in a teaspoon of water or milk.

    For children aged between 6 and 9, give them 1 tablet. For children aged between 9 and 12, give them 2 tablets. For children aged between 12 and 16, give them 2-3 tablets. For children over 16 years old and adults, give them 2-4 tablets.

    Regardless of age or dose, you may give this medicine up to 4 times a day, provided you follow the guidelines above. Do not give more than 4 doses in any 24 hour period and leave at least 4 hours between each dose.

    If you forget to give this medication then just give the next one as needed. Make sure that you do not give the medicine less than 4 hours past the previous dose and do not give a double dose to make up for a missed one.

    If your child takes too much then contact a doctor, as this can cause liver damage (even if your child seems well).

    Before using this medicine, you should always ensure that it is the correct and appropriate treatment for your child. Do not give your child this medicine if:

    • They have ever had a bad reaction to any of the ingredients
    • They are taking anything else with paracetamol in it

    You should talk to your doctor or pharmacist before giving your child this medicine if any of the following apply:

    • If your child has serious kidney or liver problems
    • If your child has an inherited intolerance to some sugars
    • If your child is taking any other medicines

    All medicines can be prone to causing side effects. Not everyone who takes Calpol SixPlus Fastmelts will be affected by the side effects, but you should contact a doctor immediately if you notice signs of an allergic reaction, extreme tiredness or unexpected bruising or bleeding.

    You can safely buy Calpol SixPlus Fastmelts at UK Meds, without the need for a prescription or consultation with a medical professional, however you should adhere to the advice given in the patient leaflet enclosed.

    Here to help you

    Our Customer Service is available Monday to Friday 9am-5pm. If you need urgent assistance, do not use this service. Call 111, or in an emergency call 999. Visit our help section